Article

 

On normalized multiplicative cascades under strong disorder Public Deposited

Downloadable Content

Download PDF
https://ir.library.oregonstate.edu/concern/articles/41687j89v

This is the publisher’s final pdf. The published article is copyrighted by the author(s) and published by the Institute of Mathematical Statistics. The published article can be found at:  http://ecp.ejpecp.org/index.

Descriptions

Attribute NameValues
Creator
Abstract
  • The purpose of this note is to provide a coupling of weak limits in distribution of sequence of (normalized) multiplicative cascade measures under strong disorder in terms of the extremes of an associated branching random walk, assuming i.i.d positive, non-lattice bond weights and a second moment condition. The solution is expressed as an almost sure coupling of random probability measures in the disorder parameter β > βc through the introduction of a tree-indexed random field of derivative martingales, and the Brunet-Derrida-Madaule decorated Poisson point process. A number of corollaries are provided to illustrate the utility of this construction.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Dey, P. S., & Waymire, E. C. (2015). On normalized multiplicative cascades under strong disorder. Electronic Communications in Probability, 20, 1-13. doi:10.1214/ECP.v20-3936
Journal Title
Journal Volume
  • 20
Keyword
Rights Statement
Funding Statement (additional comments about funding)
  • This work began when PD was a Simons Postdoctoral fellow atthe Courant Institute of Mathematical Sciences, New York University, where EW wasa visitor. EW is also partially supported by a grant DMS-1408947 from the NationalScience Foundation.
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Approved for entry into archive by Erin Clark(erin.clark@oregonstate.edu) on 2015-04-29T18:41:04Z (GMT) No. of bitstreams: 2license_rdf: 1370 bytes, checksum: cd1af5ab51bcc7a5280cf305303530e9 (MD5)WaymireEdwardMathematicsOnNormalizedMultiplicative.pdf: 546326 bytes, checksum: 880546b0d7f9b2a2edaf36bd5b5d2850 (MD5)
  • description.provenance : Submitted by Erin Clark (erin.clark@oregonstate.edu) on 2015-04-29T18:40:51ZNo. of bitstreams: 2license_rdf: 1370 bytes, checksum: cd1af5ab51bcc7a5280cf305303530e9 (MD5)WaymireEdwardMathematicsOnNormalizedMultiplicative.pdf: 546326 bytes, checksum: 880546b0d7f9b2a2edaf36bd5b5d2850 (MD5)
  • description.provenance : Made available in DSpace on 2015-04-29T18:41:04Z (GMT). No. of bitstreams: 2license_rdf: 1370 bytes, checksum: cd1af5ab51bcc7a5280cf305303530e9 (MD5)WaymireEdwardMathematicsOnNormalizedMultiplicative.pdf: 546326 bytes, checksum: 880546b0d7f9b2a2edaf36bd5b5d2850 (MD5) Previous issue date: 2015-04-01

Relationships

Parents:

This work has no parents.

Items